# SDR SWI2025F01849

- Difficulty date: December 21, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 38,732 hours, 28,729 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STEERING INOP CAUTION MESSAGE ON AFTER ROTATION ON TAKE-OFF. QRH COMPLETE. LANDED AND HAD TO BE TOWED TO THE GATE.  (FLIGHT 4625 - FILED CLOSED)FOUND B1 CODE  007467 AND CYCLED A/C POWER AND TROUBLESHOT PER CRJ 900 FIM 32-52-01 PREFORMED OPS TEST OF NOSE WHEEL STEERING SYSTEM REF CRJ 900 AMM 32-51-00 OPS TEST GOOD AT THIS TIME
